Summary: used pretty much everything under the sun to treat my YI, now I have strange stringy pale green discharge but no other symptoms.

About two and a half weeks ago, I started getting my typical YI symptoms: Dry mucous membranes, inability to get wet, redness. So I popped a a clove of garlic up there for 2 days, which usually clears up the problem. But instead, the problems became worse. I started then going into the yeast beast stage of getting thick, white, sticky, ocassionally stringy with a few clumps discharge, a slight itch.

I tried monistat 1, which once again, has always cleared up a YI when it got to this point. It was peace for about 3 days until the symptoms came back. Called dr., was told to try the ACV treatment. Once again, didn't work.

I then got prescribed 2 doses of Diflucan to take 3 days apart, and also clotrimazole cream to insert. This got rid of the itch and my labia aren't as dry anymore. However he didn't bother to take a swab because it looked like a pretty standard YI

HOWEVER, now my discharge is really stringy and in some spots, a very very pale light green.  My labia are a bit red, however that may be due to me pulling my vulva apart to get a better look  :X

There is no abnormal smell, I am tested for STIs every year, perfect user of birth control pills, monogamous(and fluid bonded. He also has been checked for STIs before we decided to stop using condoms.).

Discharge texture

The colour in person is closer to photo #1. The colour is like a very very pale seafoam green.

So, I honestly don't know what is going on, what this is, if I should just wait it out and see if my period clears it up or go back to the dr.

My questions is, what do you think is going on here? 🙁 

Thank you in advanced!

Tagged with →  

10 Responses to Strange discharge after treating YI

  1. 38ere says:

    I am guessing BV, time for a dr’s visit.

  2. Bree says:

    I have the EXACT same thing! And im taking the birth control pills! But I’m not sexually active I just take them to regulate my cycle. But I have no clue what it is :'( and I’ve had it forever…at least u know you’re not alone…

  3. Vanessa says:

    Omg! I’ve been having this for sometime now and I keep going to the doctor & nothing! wthell is this, I am also on birth control. Is this here to stay? Something new due to evolution with bc or wtf.

  4. joy says:

    did you find out what it was? im having it too. its not ovulation dischare

  5. Lisa says:

    I’m having the exact same thing and everything comes back negative!

  6. Kimberly R says:

    I have the same discharge and have been looking for so long online for something like it. I’ve had pap after pap come up clean of STD’s but show abnormal cells and I keep getting prescriptions for YI medicines that have done nothing. Finally I had a colposcopy done and they took a biopsy or two. The results came back as a low grade HPV. I don’t know for certain that this discharge is part of the HPV, but it’s the only answer I have.

  7. Jean says:

    I have mirena and it got worse with that. My doc gave the suggestion to start taking probiotic pearls. You know what it worked! A few days after not taking them, it returned. So my guess is it has something to do with the yeast balance in your body. I have always been fairly susceptible to these types of things but with the probiotic pearls YB it seems to curb the occurrences, if at all. Try it! Worth a shot anyway!

  8. khubroo says:

    i’ve the same thing…. plz tell me what is it ?? 🙁

  9. i’ve the same thing … plz tell me what is it ? 🙁

Leave a Reply